# SDR DALA2018050203058

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 50,926 hours, 4,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 10-11 INOP BC. RESEATED SOCKET ASSY AT 11CB RELAMPED 10BC.
